# SDR AALA20170510006

- Difficulty date: April 30, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 52,239 hours, 21,280 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3221
- Condition: Worn
- Location: Bs 500i-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE STRINGER 15L WORN IN TWO AREAS BETWEEN BS 500I AND 520.  REPAIRED IAW SRM 53-00-03-2R-1 AND EA269845.
